# SDR HNAA2012030700666

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 46,603 hours, 52,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Part number: 82410162001
- Part serial: 88253
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN CABIN FLICKER I TURBULANCE.  R & R EMERGENCY LIGHTS CONTROLLER IAW MM 33-51-00.  OPS CHECKED GOOD.  OK FOR SERVICE.
